MAUDE Adverse Event Report: GIVEN IMAGING LTD., YOQNEAM BRAVO; ELECTRODE, PH, STOMACH

GIVEN IMAGING LTD., YOQNEAM BRAVO; ELECTRODE, PH, STOMACH
Model Number FGS-0636
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Codes Airway Obstruction (1699); Foreign Body In Patient (2687)
Date of Event 10/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during the procedure, an attempt was made to insert the capsule endoscopically, but the capsule did not attach in the desired position and detached, making it impossible to complete the examination.The patient remained stable and continued to receive post-sedation care.There was no patient or user harm.
 
Additional Manufacturer Narrative
 
Event or Problem Description
It was reported that during the procedure, an attempt was made to insert the capsule endoscopically, but the capsule did not attach in the desired position and detached, making it impossible to complete the examination.The capsule was then found in the patient's mouth and the doctor had to remove it with his own hand.The patient remained stable and continued to receive post-sedation care.There was no patient or user harm.No lubricant was used to facilitate the placement of the capsule.

Brand Name
BRAVO
Common Device Name
ELECTRODE, PH, STOMACH
Manufacturer (Section D)
GIVEN IMAGING LTD., YOQNEAM
yetsira 13 street
yoqneam 20692
IS  20692
Manufacturer (Section G)
GIVEN IMAGING LTD., YOQNEAM
yetsira 13 street
yoqneam 20692
IS   20692
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key23616616
Report Number9710107-2025-00528
Device Sequence Number18410164
Product Code FFT
UDI-Device Identifier07290101369714
UDI-Public(01)07290101369714(17)270130(10)66409F(20)01
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K102543
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFGS-0636
Device Catalogue NumberFGS-0636
Device Lot Number66409F
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2025
Supplement Date Received by Manufacturer11/24/2025
Initial Report FDA Received Date11/21/2025
Supplement Report FDA Received Date12/10/2025
Date Device Manufactured07/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown